Print Page | Contact Us | Sign In | Join AiP
Conference On Philanthropy 2019 Schedule
Share |

The AiP Conference on Philanthropy 2019 will offer up to 16.5 hours of CFP® CE credit and credit for American College Professional Recertification (formerly PACE), CAP®, CFP®, CIMA®, CIMC®, and CPWA® designations. CPA designees and other designation holders who can self-report should check with their governing body in their state to determine the eligibility of continuing education credit for these programs.

View Additional Conference Details


 Wednesday, May 22, 2019

 9:00 am

 Sponsor Set Up

 10:30 am 

 Registration Opens

 11:30 am 

 Lunch Buffet Opens

 12:00 pm 

 Welcome Remarks

 12:15 - 
 
1:30 pm 

 Keynote Session

 Taking the Temperature in Washington, DC:
 
Three Insider Views Details

  • Moderated by Diana Aviv, Diana Aviv Consultants
  • Steven Miller, alliantgroup
  • Dean Zerbe, alliantgroup

 Offers 1.5 hour CE

 1:40 -   2:40 pm

 Breakout Sessions

 Integrating Corporate   Social Responsibility with   Philanthropic Advising to   Maximize Community   Impact: Aligning Values   and Passions with Time   and Money | Details

  • Molly Norton, Brighton Jones

 Offers 1 hour CE

 Track: Social Responsibility 

 The Melton Family Case:   Climbing the   Philanthropic Learning   Curve | Details

  • Phil Cubeta, CLU®, ChFC®, CAP®, AEP®, The American College
  • Tony Macklin, CAP®, Tony Macklin Consulting
  • Jennie Zioncheck, CAP®, MFT, The Pittsburgh Foundation

Offers 1 hour CE

Track: Practice Management

 

 It’s Okay to Play: Eliminate   the Fear of Using Tools in   Your Philanthropic   Engagement  Details

  • Amy Holdsman, Essential Leadership

 CE TBD

 Track: Practice   Management/Values Based

 

 2:40 -
 3:10  pm

 Coffee Break with Exhibitors

 3:10 -   4:10 pm

 Breakout Sessions

 Creative Uses of   Supporting Organizations   for Donors | Details

  • Michael King, JD, National Christian Foundation

 Offers 1 hour CE

 Track: Technical

 Tale of 2 Families -   Building Resilience   Across Generations |   Details

  • Jamie Forbes, CAP®, Forbes Legacy Advisors
  • Thomas C. Rogerson, GenLeg Co., Inc.

 Offers 1 hour CE

 Track: Values Based

 High Impact Legacy   Planning: The New Silver   Bullet for Financial   Advisors Details

  • Curt Bassett, JD, Legacy Global Foundation

 Offers 1 hour CE

Track: Social Responsibility 

 4:20 - 
 5:25 pm

 Keynote Session

 The Philanthropic Conversation Details 

  • Claire Costello, JD, Bank of America Private Bank

 Offers 1.5 hour CE

 6:00 pm

 Opening Reception with Exhibitors

 6:45 pm

 Annual Meeting and Jeffersonian Dinner

 Thursday, May 23, 2019

 7:00 am

 Registration and Buffet Breakfast Opens

 8:00 -
 9:15 am

 Keynote Session

 Disaster Philanthropy: Thinking Strategically About the Worst of   Times | Details

  • Robert G. Ottenhoff, Center for Disaster Philanthropy

 Offers 1.5 hour CE

 9:25 -
 10:25 am

 Breakout Sessions

Venture Philanthropy and the Great Wealth Transfer: A Golden Opportunity Details

  • Katherine Fox, Arnerich Massena

Offers 1 hour CE

Track: Social Responsibility 

Small Business Sales with CRTs and DAFs | Details  

  • Greg Baker, Renaissance Philanthropic Solutions Group

Offers 1 hour CE

Track: Technical

Moving from Headlines to Philanthropy - Making Sense of Europe's Current Events Details  

  • Ellena E. Fotinatos, King Baudouin Foundation United States

Offers 1 hour CE

 10:25 -
 10:50 am

 Coffee Break with Exhibitors

 10:50 -
 11:50 pm

 Breakout Sessions

 Confronting the   Challenges of Tax   Reform Details

  • Beth Shapiro Kaufman, JD, Caplin & Drysdale
  • Megan Wernke, JD, Caplin & Drysdale

 Offers 1 hour CE

 Track: Technical

 Philanthropy’s Role in   Strengthening US   Democracy: Supporting   the Foundations of Our   Political System in Volatile   Times | Details

  • Joe Goldman, Democracy Fund

 Offers 1 hour CE

 Track: Values Based

 Smarter Donors Make   Happier Clients: The Case   for Investing in Small and   Mid-Level Donors | Details

  • Sylvia Brown, CAP®, Sylvia Brown Smart Donors

 Offers 1 hour CE

 Track: Practice Management 

 11:50 am - 
 12:30 pm

 Lunch

 12:30 -
 1:45  pm

 Keynote Session

 Bending the Arc of Humanity – What I Learned From 10 Years at   Microsoft and How it Applies to Family Philanthropy | Details

  • Akhtar Badshah

 Offers 1.5 hour CE

 1:55 -
 2:55 pm

 Breakout Sessions

 I’ve Seen the Gift from   Both Sides Now |   Details

  • Richard Letocha, Esq., Johns Hopkins University
  • Richard E. Miller, CFP®Glenmede Trust Company
  •  Lee Parker, Bank of America Private Bank
  • Rebecca Rothey, CFRE, CAP®, AEP®, Greater Washington Community Foundation  

 Offers 1 hour CE

 Track: Technical 

 Philanthropy Across   Generations: A Win-Win   Opportunity | Details

  • Stephanie Diamond, Schwab Charitable
  • Lindsay Matush, Vario Philanthropy
  • Melinda McAliney, Vario Philanthropy

 Offers 1 hour CE

 Track: Practice Management

 LifeWorth: A New   Foundational Building   Block for the Growth of   Philanthropy in the 21st   Century  | Details

  • Paul Brooks, Quiddity Systems, Inc.

 Offers 1 hour CE

 Track: Values Based

 2:55 - 
 3:30 pm

 Coffee Break with Exhibitors

 3:30 -
 4:45 pm

 Keynote Session

 Ten Years After the Global Financial Crisis: Time to Draw the   Lessons Details

  • Bertrand Badre, Blue Like an Orange 

 Offers 1.5 hour CE

 6:00 pm

 Bus departure for National Archives

 7:00 pm

 CAF America National Archives Dinner

 Not included with conference registration. Requires additional ticket   purchase. Learn more and purchase tickets

 Friday, May 24, 2019

 7:00 am

 Breakfast Buffet Opens

 8:00 -
 9:00 am

 Keynote Session

 High Risk, High Reward: What Happens When Risk-Forward, Badass   Women Work Together for Social Impact Details

  • Rena Greifinger, Population Services International, Maverick Collective
  • Nancy Anderson, Population Services International

  • Marcie Cook, Population Services International

  • Michael Holscher, Population Services International  

 Offers 1 hour CE

 9:10 -
 10:10 am

 Breakout Sessions

 Young and Wealthy: Teaching the Next   Gen How to Manage Money and Have an   Impact Through Philanthropy Details

  • Rebecca Emami, Orr Group

Offers 1 hour CE

Track: Practice Management

 Gender-Lens Giving Patterns &   Investing Strategies for 2019 Details

  • Mary Jovanovich, Schwab Charitable

Offers 1 hour CE

Track: Values Based

 10:10 -
 10:45 am

 Coffee Break with Exhibitors

 10:45 am -
 12:00 pm

 

 Keynote Session

 The Regulatory Compliance Challenge of Cross Border Giving Details

  • Ted Hart, ACFRE, CAP®, CAF America, CAF Canada

 Offers 1.5 hour CE

12:00 pm

 Closing Luncheon and Farewell
Schedule as of April 4, 2019 (subject to change)

CE credit hours approved for CFP® CE credit and credit for American College Professional Recertification (formerly PACE), CAP®, CIMA®, CIMC®, and CPWA® designations.


Registration Fees
Full Conference
Single Day
AiP Member**
$595 $350
Non Member $795 $350
501c3 Non Member $695 $350
NEW AiP Member* $745 N/A

*Become a NEW member of AiP and get membership ($300 value) AND your conference registration for just $745.00! You will be contacted by the AiP office to complete your member registration.

**You must be signed in to receive member pricing. 


AiP Thanks Our Sponsors

1120 Chester Avenue, Suite 470 | Cleveland, OH 44114
Phone: 216-621-3215 or 888-597-6575 | Fax: 216-696-2582 | admin@advisorsinphilanthropy.org
© 2018 Advisors in Philanthropy | All Rights Reserved